MAUDE Adverse Event Report: Hologic, Inc. CELERO-12; INSTRUMENT, BIOPSY

Hologic, Inc. CELERO-12; INSTRUMENT, BIOPSY
Model Number CELERO-12
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the user site that during a biopsy procedure utilizing the device, the user was "obtaining core samples from patient during biopsy procedure.On the third pass the device would not engage, unable to open and retrieve core sample.Attempted multiple times to engage device to no effect.Had to utilize another." as a result of the reported device malfunction, tissue could not be obtained with the initial device.The procedure was completed using another device.
 
Additional Manufacturer Narrative
Device history record (dhr) review was unable to be conducted for the device at the time of this report.A follow-up report will be submitted in the event additional information is received.

Brand Name
CELERO-12
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
Hologic, Inc.
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
Hologic, Inc.
250 campus drive
marlborough MA 01752
Manufacturer Contact
sarah lawlor
250 campus drive
marlborough, MA 01752
MDR Report Key50839231
Report Number1222780-2026-00606
Device Sequence Number18651862
Product Code KNW
UDI-Device Identifier15420045504929
UDI-Public15420045504929
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K034021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCELERO-12
Device Catalogue NumberCELERO-12
Device Lot NumberE26E26RK
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown